# SDR COMA0860059

- Difficulty date: January 11, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 34,150 hours, 31,946 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5045 - ANTI-ICE DUCT MESSAGE DISPLAYED DURING CLIMBOUT AT ABOUT 4000FT.  ICE PAGE SHOWS LEFT FUSELAGE IN RED.  AIRCRAFT DIVERTED TO TYS AND LANDED SAFELY.  DURING INSPECTION OF ANTI-ICE SYSTEM FOUND LOOSE CLAMP ON DUCT ASSY LEFT SIDE AFT OF WING ATTACH POINT.  RESECURED CLAMP, NO FURTHER DEFECTS.
